# SDR U5QA202304060114

- Difficulty date: April 1, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N267DW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5852
- Aircraft time: 6,194 hours, 2,883 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Lh Windshield
- Component part number: 6043303025
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

IN CRUISE AT FL390, AMBER “WINDSHIELD HEAT” CAS DISPLAYED, ONE MINUTE LATER AFTER CYCLING WINDSHIELD HEAT THE LH WINDSHIELD CRACKED.  MX C/A: ACFT STILL AOG IN KFAR, SETUP WITH BOMBARDIER MRT TO R&R CONTROLLER AND WINDSHIELD, AWAIT PARTS DELIVERY AT THIS TIME.
